# SDR AU000643

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: TLA2
- Condition: Worn
- Location: Power Lever
- Component: Power Lever, Pwa, JT9D7R4E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THRUST CONTROL CABLES PN TLA2 AND PN TRA2 WORN BEYOND LIMITS. FOUND DURING INSPECTION IAW AD/B767/118.
